How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Gupta Your Own Question
Dr. Gupta
Dr. Gupta, Doctor (MD)
Category: Health
Satisfied Customers: 7922
Experience:  Vastly experienced MD Physician with 19 years of experience.
Type Your Health Question Here...
Dr. Gupta is online now
A new question is answered every 9 seconds

my hands swell what drugs could cause this?

Customer Question

my hands swell what drugs could cause this? I did not have this until i had back surgery
Submitted: 8 years ago.
Category: Health
Expert:  Dr. Gupta replied 8 years ago.
This seems like possibly an allergic reaction,
Almost any drug can cause this.
Certain drugs like anti-hypertensives (Calcium channel blockers) etc. may be more likely to cause this problem, even without an allergic reaction.
You need to discuss this with your treating physician for proper management, especailly since allergy meds are not helping

Dr. Gupta
Dr. Gupta and 2 other Health Specialists are ready to help you
Customer: replied 8 years ago.


synthroid,effexor,mirapex klolpin,htzc,amitiza all these before back surgery carpal tunnel

Expert:  Dr. Gupta replied 8 years ago.
I would like to know whether you have carpal tunnel syndrome?, Is it in both hands? Since when? and what treatment are you taking for this particular condition?
Any pain killers? These too are known to be associated with hand swellings infrequently.
What surgery did you have and for what problem?
Also thyroid status may need re-confirmation, since that is another potential cause of this problem,
Dr. Gupta